Last week, you were all treated to my mini meltdown about what I think was a “flair”. I had tapered down to 26mg from 30, and I guess it was either to quick a drop, or who knows what— but it wasn’t fun. I can’t even remember the details— I think I’m suppressing them as bad memories. I’ll have to re-read my own post to remember.
ANYWAY: I went back up to 30mg right away, so unpleasant were the symptoms. This happened:
NEXT DAY: wonderful! No pain, no wobble, strength back in my arms. I thought: ok- got this tamed— I will just taper much more slowly... meanwhile, I decided to stay at 30 for a few days, just to settle and clear things up.
DAY 2- WHAT?!
Some symptoms return— arms weak, legs wobbly to be fair, I think I had some sort of cold or respiratory bug— or maybe even Allergies.
DAY 3——> Today
Become very dizzy and light-headed when sitting or standing up. This is the biggest thing holding me back. Blood pressure seems OK, that is, i have high BP, but medications keep it in check. I was wondering if it went TOO low, but is just normal.
ANY PHYSICAL EXERTION leaves me gasping for breath, as if I’ve just done a marathon. I’ve had this many times, but I’m concerned that it’s happening even with a good dose of Prednisolone.
SO, I FEEL GREAT— as long as I stay flat in bed. Not optimal. 🤷🏻♂️